# SDR ASAA1159916

- Difficulty date: June 22, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 3,736 hours, 1,241 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Air Sys
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ZERO DUCT PRESSURE WHEN APU BLEED SWITCH SWITCHED ON.  STARTED APU AND PERFORMED BLEED AIR VALVE OPERATIONAL CHECK OPS CHECK NORMAL IAW AMM 49 52 11 400 801 STEP F APU BITE TEST SHOW NO MAINTENANCE MESSAGE THERE WAS AN INTERMITTENT FAULT OK FOR SERVICE REF FIM 49 51 00 810 803, NO HISTORY FOR 90 DAYS.
